I have ringworm in my thigh area for the last four months. It is itching very badly. What shall do to get it cured completely? My age is 42 and my weight is 82 kg. I am currently on Terbinafine 250 mg, Candiforce 100 mg and Clocip powder.
Welcome to icliniq.com.
Ringworm infection in the groin is known as tinea cruris. It is a recurrent fungal infection.
The treatment for tinea cruris includes topical application of ointment Miconazole sparingly to avoid maceration twice daily for minimum two weeks about 2 cm beyond the borders of the affected area.
You may use Candiderm powder (combination of Beclomethasone dipropionate, Clotrimazole and Gentamicin sulfate) in the morning if application of ointment is inconvenient.
Also, oral antifungal tablet Fluconazole (Diflucan) 150 mg once a week for four weeks should help you.
For itching, I suggest tablet Levocetirizine twice daily. Consult your doctor, discuss with him or her and take the medicine with consent.
For prevention, do not ever scratch the lesions as this may lead to superimposed secondary bacterial infection that further complicates the situation.
Do not share your clothes. Wash your clothes and linen in hot water with antiseptic lotion or fungicidal soaps.
Moist environment should be avoided that is refrain from wearing wet clothes, undergarments and socks.
It will take minimum two weeks for the infection to regress. As already stated it is a recurrent infection and hence you need to strictly adhere to the advice elucidated above.
For further information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Thank you doctor,
I have no diabetes. I am not taking any steroid. My elder brother and wife has the same disease, but I am living alone. I feel intense pruritus. I have one more problem. I have a patch of vitiligo on my glans penis for almost 15 years. It is only in the particular area and did not spread. Can you suggest the best treatment to cure it completely?
Welcome back to icliniq.com.
With regard to the ringworm infection, yes, it is associated with intense pruritus.
For your information, vitiligo is an autoimmune disease. Its management includes topical application of steroids like ointment Triamcinolone and immunomodulators like ointment Elidel (Pimecrolimus) or ointment Tacrolimus on the depigmented patches for immunosuppression.
Also, PUVA (psoralen and ultraviolet A) and narrow band UVB laser therapy are recommended for repigmentation.
Revert back after two weeks to a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Query: Hi doctor, I have red wounds growing on my thighs. I used a Candid B cream over it. It gets reduced, and it starts in another place. Please give me a solution. Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query and attachment (attachment removed to protect patient identity). You have developed tinea cruris. It is a fungal infection of the groin area. Stop applying Candid B (Beclomethasone and Clotrimazole). Although it is an antifungal, it also c... Read Full
Query: Hello doctor, I have a strong itching and hot feeling in the space between my left thigh and vagina. What could be causing this? I am really not able to tell if there is a color change. Read Full >>
Answer: Hi, Welcome to icliniq.com. Intense itching as you describe mostly indicates a fungal infection. It is possible that you might be working in a hot environment or maybe sweating too much there along with wearing tight clothes. That prevents aeration of the area and promotes fungal growth. Try using... Read Full
Article Overview: Surgery for vitiligo is a good option for a patient who is not responding to medical treatment. But, patients are not aware of this option. This article discusses about surgical management of vitiligo. Read Article
Vitiligo, also known as white patch disease, is characterized by amelanotic or hypomelanotic patches anywhere over the body. Till date, there is no definite etiology known for vitiligo. This skin disease has great social consequences in our modern society in spite of it being non-contagious in natur... Read Article
Ask your health query to a doctor online?Ask a General Practitioner Now